# SDR CALA9601822

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2280-2340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR ANGLE CORRODED BETWEEN STA 2280 AND 2340, LBL 40.  A NEW FLOOR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-02.
